Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 908682, 8 pages
http://dx.doi.org/10.1155/2013/908682
Research Article

Bounded Domains of Generalized Riesz Methods with the Hahn Property

Department of Mathematics, Tallinn University, Narva Maantee 25, 10120 Tallinn, Estonia

Received 29 May 2013; Revised 28 August 2013; Accepted 4 September 2013

Academic Editor: Antonio S. Granero

Copyright © 2013 Maria Zeltser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Zeltser, “Bounded Domains of Generalized Riesz Methods with the Hahn Property,” Journal of Function Spaces and Applications, vol. 2013, Article ID 908682, 8 pages, 2013. https://doi.org/10.1155/2013/908682.